# SDR CHQA20140328096

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500856
- Aircraft time: 21,332 hours, 18,894 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,120 hours, 25,009 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: C16221GD04
- Part serial: C16221000290
- Condition: Tumbles
- Location: Standby Nav Sys
- Part time: 23,552 hours, 19,253 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE ISIS ATTITUDE INDICATOR TUMBLED IN FLIGHT.  THE ACFT DIVERTED & LANDED WITHOUT INCIDENT. RESET THE SYSTEM, OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
